Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 99, NWS Goodland, KS

May 28, 2015Kit Carson County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at May 28, 2015, 3:56 PM MDT for Kit Carson County, Colorado. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 3:56 PM MDT (21:56 UTC)
Expired
May 28, 2015, 4:34 PM MDT
In force
38 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kit Carson County, CO

The radar

The Goodland radar (KGLD), 56 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 1:18 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
221 J/kg
Mixed-layer CIN
-150 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WUUS53 KGLD 282156
SVRGLD
COC063-282245-
/O.NEW.KGLD.SV.W.0099.150528T2156Z-150528T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
356 PM MDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 445 PM MDT

* AT 356 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
  BETHUNE...OR 11 MILES SOUTHEAST OF STRATTON...MOVING EAST AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BURLINGTON AND BETHUNE. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 428 AND 444.
 HIGHWAY 385 BETWEEN MILE MARKERS 170 AND 206.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3905 10249 3957 10242 3957 10210 3905 10218
TIME...MOT...LOC 2156Z 269DEG 17KT 3919 10244 

HAIL...1.00IN
WIND...60MPH
 
$$

LOCKHART
3 follow-up statements
840 
WWUS53 KGLD 282218
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
418 PM MDT THU MAY 28 2015

COC063-282245-
/O.CON.KGLD.SV.W.0099.000000T0000Z-150528T2245Z/
KIT CARSON CO-
418 PM MDT THU MAY 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR EASTERN KIT CARSON COUNTY...

AT 417 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTH OF
BETHUNE...OR 14 MILES SOUTH OF BURLINGTON...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BURLINGTON AND BETHUNE. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 428 AND 444.
 HIGHWAY 385 BETWEEN MILE MARKERS 170 AND 206.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3905 10249 3957 10242 3957 10210 3905 10218
TIME...MOT...LOC 2217Z 285DEG 12KT 3911 10237 

HAIL...1.00IN
WIND...60MPH
 
$$

LOCKHART
768 
WWUS53 KGLD 282226
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
426 PM MDT THU MAY 28 2015

COC063-282245-
/O.CON.KGLD.SV.W.0099.000000T0000Z-150528T2245Z/
KIT CARSON CO-
426 PM MDT THU MAY 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR SOUTHEASTERN KIT CARSON COUNTY...

AT 425 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF
BURLINGTON...MOVING EAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
BURLINGTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 432 AND 444.
 HIGHWAY 385 BETWEEN MILE MARKERS 170 AND 190.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3905 10249 3934 10235 3933 10214 3905 10218
TIME...MOT...LOC 2225Z 278DEG 15KT 3909 10234 

HAIL...1.00IN
WIND...<50MPH
 
$$

LOCKHART
371 
WWUS53 KGLD 282234
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
434 PM MDT THU MAY 28 2015

COC063-282243-
/O.CAN.KGLD.SV.W.0099.000000T0000Z-150528T2245Z/
KIT CARSON CO-
434 PM MDT THU MAY 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KIT CARSON COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3905 10249 3934 10235 3933 10214 3905 10218
TIME...MOT...LOC 2232Z 269DEG 17KT 3909 10229 

$$

LOCKHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 1:08 PM MDT, 2 hours 48 minutes earlier.

Area forecast discussion, May 28, 1:08 PM MDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
108 PM MDT THU MAY 28 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 1226 PM MDT THU MAY 28 2015

COUPLE OF DIFFERENT BOUNDARIES OVER THE AREA. WHAT LOOKS TO BE AN
OLD OUTFLOW BOUNDARY IS LOCATED NORTH TO SOUTH OVER THE CENTRAL
PORTION OF MY AREA. SYNOPTIC SURFACE TROUGH AND/OR DRYLINE IS
LOCATED OVER FAR EASTERN COLORADO. INSTABILITY...SURFACE
CONVERGENCE AND INCOMING SHORTWAVE ARE LOCATED NEAR OR OVER THE
WESTERN HALF OF MY AREA. THERE ALSO LOOKS TO WEAK BUT BROAD JET
LEVEL SUPPORT. CLEARING HAS OCCURRED OVER THE WESTERN PORTION OF
MY AREA TO ALLOW HEATING TO OCCUR.

AS A RESULT THUNDERSTORMS HAVE BEGUN TO THE WEST OF MY AREA. WITH
ALL THE PARAMETERS IN PLACE EXPECT THIS DEVELOP TO SPREAD EAST AND
INTENSIFY THROUGH THE REST OF THE AFTERNOON. BY LATE AFTERNOON IT
LOOKS A LIKE A LARGE CLUSTER OF STORMS WILL BE OVER THE WESTERN
HALF OF MY AREA. THIS AREA THEN PROGRESSES EAST THROUGH THE REST
OF THE NIGHT. RAISED POPS THIS AFTERNOON INTO THIS EVENING TO LINE
UP WITH WHERE THE INSTABILITY AND DEEP LIFT ARE LOCATED.

STORM MOTIONS LOOK FASTER BY PWS ARE ONE INCH PLUS OVER MY AREA.
AREA OF EXPECTED DEVELOPMENT AND STORM MOVEMENT LOOK TO BE IN SOME
OF THE SAME LOCATIONS THAT HAD HEAVY RAINFALL LAST NIGHT. AS A
RESULT CONTINUED THE FLASH FLOOD WATCH.

FOR FRIDAY LOOKS TO BE A LITTLE REPRIEVE FROM THE PRECIPITATION.
HOWEVER...STRONG AND COLD UPPER SYSTEM WILL BE MOVING IN FROM THE
NORTHWEST. LOOKS LIKE A DECENT MID LEVEL BAROCLINIC ASSOCIATED
WITH THIS. ALSO LOOK TO HAVE SOME JET SUPPORT AS WELL WITH SOME
FAVORABLE MID LEVEL LAPSE RATES. SO HAVE POPS IN THE CHANCE
CATEGORY BEGINNING LATE IN THE MORNING INTO THE AFTERNOON.

FRONT MOVES THROUGH EARLY IN THE DAY. ALSO EXPECT A DECENT AMOUNT
OF CLOUD COVER AND SOME PRECIPITATION. SO TENDED TO GO TOWARD THE
COOLER SIDE OF GUIDANCE.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 108 PM MDT THU MAY 28 2015

FRIDAY NIGHT BEGINS TRANSITION PERIOD OF MAJOR PRECIP ENDING OVER
THE REGION FOR SEVERAL DAYS...ALLOWING FOR A WARMUP OVER THE ENTIRE
CWA WELL INTO NEXT WEEK. GOING INTO THE EVENING HRS FRIDAY...H5/H7
SHORTWAVE WILL SLIDE SE OVER THE REGION...WITH SURFACE RIDGE
UNDERCUTTING THE LOW LEVELS FROM THE NORTH. RIDGE APPROACH WILL
BEGIN TO STABILIZE REGION WITH SWITCH FROM TRW TO JUST -RW AFT 06Z
SATURDAY. ENE FLOW ACCOMPANYING THIS RIDGE WILL KEEP CLOUDS OVER
AREA EVEN AS TROUGH PASSES AREA INTO SATURDAY. COOLER TEMPS AND
CONTINUED SLOW DRYING FROM THE NORTH WILL PERSIST RIGHT THRU
SATURDAY NIGHT AS MODELS BRING RIDGE WELL SOUTH INTO THE PLAINS. LEE-
SIDE TROUGH SETS UP OVER EASTERN ROCKIES SATURDAY NIGHT INTO SUNDAY
MORNING. THE SOUTHERLY FLOW ACCOMPANYING THE TROUGH WILL BEGIN TO
SET THE STAGE FOR WARMUP AS BROAD H5/H7 RIDGE BEGINS TO BUILD OVER
WESTERN/SOUTHWESTERN PORTIONS OF THE COUNTRY. TEMPS IN THE MID RANGE
OF THE FORECAST WILL BE CLOUD DEPENDENT...BUT OVERNIGHT LOWS WILL BE
MAINLY IN THE 40S...WITH DAYTIME HIGHS SATURDAY AROUND 70F.

FOR THE LATTER HALF OF THE WEEKEND ON INTO THE MIDDLE OF NEXT
WEEK...BROAD H5 RIDGE WILL SHIFT FROM THE SW PORTION OF THE
COUNTRY...CRESTING OVER THE PLAINS REGION MONDAY...THEN SHIFTING
EAST OF THE REGION AS AN UPPER TROUGH SETTLES IN OVER THE ROCKIES
FROM TUESDAY ONWARD. SOME WEAK PRECIP/CONVECTION MAY SPARK UP OVER
CENTRAL ROCKIES AND SHIFT A BIT EAST THAT MAY TRACK INTO PORTIONS OF
EASTERN COLORADO. HAVE GONE WITH A SLIGHT CHANCE IN THESE AREAS BUT
LOW PROB FOR WITH SURFACE RIDGE TO OUR EAST. BETTER CHANCES FOR
CONVECTION/-RW WILL OCCUR TUESDAY ONWARD AS CWA LIES BETWEEN H5
RIDGE EAST AND H5 TROUGH WNW. THE SW/NE ORIENTATION OF THE FLOW WILL
TRANSLATE INTO SURFACE FRONT MEANDERING OVER CWA WITH SHOWERS/TRW
MOVING ALONG IT AS MINI-LOWS MOVE NORTH ALONG BOUNDARY. STRONG WAA
INTO CWA WILL ALSO ACCOMPANY THE LATTER HALF OF THE EXTENDED WITH
ABOVE NORMAL HIGHS REACHING INTO THE 80S WITH SOME 70S BY THURSDAY
DUE TO INCREASE CLOUDS/PRECIP. OVERNIGHT LOWS WILL RANGE FROM THE
MID 50S TO LOW 60S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1124 AM MDT THU MAY 28 2015

MAIN WEATHER CONCERN WILL BE TIMING OF FORMATION OF TRW THIS
AFTERNOON/EARLY EVENING. BOTH TAF SITES WILL CONTINUE TO SEE MVFR
CEILINGS FOR THE NEXT COUPLE HOURS IN THE BKN020-025 RANGE BEFORE
SCATTERING OUT. BETWEEN 20Z-23Z VCTS FOR BOTH SITES WITH POTENTIAL
TRW BRINGING 3SM IN HEAVY RAIN/FOG ANY TIME BETWEEN 20Z THIS
AFTERNOON AND 04Z TONIGHT. LATER TIME FOR KMCK AS THEY WILL SEE
LOWER CLOUDS THIN OUT LAST. BETWEEN 03Z-06Z...TRANSITION TO VFR
AS RAIN/THUNDER CHANCES DIMINISH. BY 11Z-13Z FRIDAY SCT025 SCT250.
WINDS SSE 10-20KTS THRU 00Z-06Z THEN SHIFTING TO THE NNW
10-145KTS. VRB25-35KTS POSSIBLE IN TRW TIMEFRAME.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT /1 AM CDT/ TONIGHT FOR
     KSZ001-002-013>015-028-029-042.

CO...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ090.

NE...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT /1 AM CDT/ TONIGHT FOR
     NEZ079-080.

&&

SHORT TERM...BULLER
LONG TERM...JN
AVIATION...JN
Hazardous weather outlook, May 28, 10:36 AM MDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1036 AM MDT THU MAY 28 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-291200-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1036 AM MDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING OVER
THE ENTIRE AREA. THE BEST CHANCE APPEARS TO BE CENTERED ALONG A
LINE FROM YUMA AND DUNDY COUNTY SOUTHEAST THROUGH SHERMAN AND
THOMAS COUNTIES TO WICHITA LOGAN AND GOVE COUNTIES. VERY LARGE
HAIL...DAMAGING WINDS...A FEW TORNADOES AND LOCALLY HEAVY RAINFALL
ARE ALL POSSIBLE.

AREAS THAT RECEIVED HEAVY RAINFALL WEDNESDAY MAY RECEIVE HEAVY
RAINFALL TODAY INCREASING THE THREAT FOR FLASH FLOODING. A FLASH
FLOOD WATCH IS IN EFFECT FOR THOSE LOCATIONS FROM NOON MDT THROUGH
MIDNIGHT MDT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, May 28, 3:24 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
324 PM MDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             16 E CHEYENNE WELLS     38.82N 102.05W
05/28/2015  E1.00 INCH       CHEYENNE           CO   LAW ENFORCEMENT

            QUARTER AND DIME SIZE HAIL, ON HWY 40, MILE MARKER 486

&&

CLT
Local storm report, May 28, 3:25 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
325 PM MDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     HAIL             12 SW WESKAN            38.74N 102.12W
05/28/2015  E1.00 INCH       CHEYENNE           CO   PUBLIC

&&

CLT
Local storm report, May 28, 3:28 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
328 PM MDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TORNADO          5 NNW LYDIA             38.35N 101.33W
05/28/2015                   WICHITA            KS   TRAINED SPOTTER

            RELAYED VIA SPOTTER NETWORK

&&

CLT
Local storm report, May 28, 3:35 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
335 PM MDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             STRATTON                39.30N 102.60W
05/28/2015  E0.50 INCH       KIT CARSON         CO   PUBLIC

            DIME SIZE HAIL REPORTED IN DOWNTOWN STRATTON, CO.

&&

TLYNCH
Local storm report, May 28, 3:36 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
336 PM MDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     HAIL             5 S STRATTON            39.23N 102.60W
05/28/2015  E1.00 INCH       KIT CARSON         CO   PUBLIC

&&

CLT
Local storm report, May 28, 3:46 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
346 PM MDT THU MAY 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TORNADO          10 S STRATTON           39.16N 102.60W
05/28/2015                   KIT CARSON         CO   NWS EMPLOYEE

            TORNADO ON GROUND FOR 5 MINUTES, HEADING DUE EAST

&&

CLT

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 10:03 PM MDTFlash Flood WatchGLDYuma21 hr
May 28, 1:46 PM MDTSevere Thunderstorm WarningGLDKit Carson59 min
May 28, 2:43 PM MDTSpecial Weather StatementGLDKit Carson47 min
May 28, 2:57 PM MDTSevere Thunderstorm WarningGLDCheyenne48 min
May 28, 2:59 PM MDTSevere Thunderstorm WarningGLDKit Carson46 min
May 28, 3:21 PM MDTSevere Thunderstorm WarningGLDKit Carson39 min
May 28, 3:43 PM MDTSevere Thunderstorm WarningGLDKit Carson29 min
May 28, 3:46 PM MDTTornado Warning Tornado observedGLDKit Carson17 min
May 28, 4:06 PM MDTSevere Thunderstorm WarningGLDYuma17 min
May 28, 4:08 PM MDTSevere Thunderstorm WarningGLDYuma52 min
May 28, 4:16 PM MDTSevere Thunderstorm WarningGLDCheyenne15 min
May 28, 4:37 PM MDTSevere Thunderstorm WarningGLDYuma22 min
May 28, 4:45 PM MDTSpecial Weather StatementGLDCheyenne60 min
May 28, 5:02 PM MDTSpecial Weather StatementGLDYuma58 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.